Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Is Central Diabetes Insipidus related to depression in anyway ?

I am suffering from Central Diabetes Insipidus CDI DI since 23 years and since then I am on DesmopressinWill I be able to live without my medicine.IF no then why?? Is CDI related to depression in anyway?? Thanks.
Wed, 2 Feb 2011
Report Abuse
Endocrinologist 's  Response
Hi: I am an endocrinologist. The diabetes insipidus is due to deficiency of hormone called vasopressin or ADH. The treatment is ADH that is given as desmopression spray. Whether to live without the medicine depends on the reason of the central DI and your sodium and potassium value. Depression may not be directly related to DI.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 2 1/2 yo has central diabetes insipidus and is on 70 mcg of Ddavp daily. Her urine has been smelling odd over night so I bought UA sticks. It...

Recent questions on  Diabetes

doctor1 MD

I would like to see an endocrinologist for a different approach to my ED issues from my urologist. All of the endocrinologists I find listed on our...

doctor1 MD

My brother in law is non diabetic, but takes Metformin which has NOT been prescribed to him. What are the dangers? He complains of IBS symptoms...

doctor1 MD

I m a chronic patient of ulcerative colitis since last 36 years and am diabetic (borderline case). Would redotil increase my sugar level ? Today...

doctor1 MD

Female age 34 (going to be 35 in 13 days), 5 7 , around 260 and hypothyroidism, personally noticing reactive hypoglycemia symptoms worsening in...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...